# SDR C8GA201000001

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 70,532 hours, 37,920 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Switch
- Part number: H1010261
- Part serial: E0635
- Condition: Faulty
- Location: Nr 2 Flap
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OPERATION THE NR 2 L/E FLAP AMBER LIGHT REMAINED ILLUMINATED AFTER FLAP RETRACTION. CREW PERFORMED APPROPRIATE CHECKLIST AND RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSP WAS PERFORMED AND THE NR 2 L/E FLAP POSITION INDICATING SWITCH WAS DETERMINED TO BE AT FAULT. REMOVED AND REPLACE NR 2 L/E FLAP POSITION SWITCH AND PERFORMED OPERATION CHECKS. NO DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
